An asymptotic ratio in the complete binary tree

Kubicki, G. and Lehel, Jenő and Morayne, M. (2003) An asymptotic ratio in the complete binary tree. ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, 20 (2). pp. 91-97.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:10
Last Modified: 11 Dec 2012 15:10
URI: http://eprints.sztaki.hu/id/eprint/3067

Update Item Update Item